Kelly (rainbowtastic) wrote in vaginapagina,
Kelly
rainbowtastic
vaginapagina

BV plus a YI?!

Oy... so I just went to the gyno for my yearly check-up. I've been getting YIs off and on for a few months now, since I got knocked on my butt by a pretty intense medication to treat a double ear infection and a sinus infection. I've been getting the beginnings of YIs every few weeks regularly ever since the first and second ones were treated with Diflucan, but tea tree oil has made the startings turn into nothings so I wasn't too concerned.

A bit of background here, I march in a Drum and Bugle Corps(like marching band, but more intense) and we had a 3-day weekend this weekend, during which I had my period. I use a cup, so irritation from a pad wasn't the issue, but I think that the additional sweat in my already-freaking-out lady bits is what pushed me over the edge. Ever since, its burned when I pee, so I decided I'd go to get my yearly done a few weeks early.

Turns out that I have both a YI and BV... didn't know that was possible. I was told to take the YI pill(Diflucan) and then take the BV pills twice a day starting tomorrow. So I took the YI pill earlier, and have been hanging around my house being an unemployed broke college student, and then I had to pee. And it burned so bad that I cried.

So my question is this... is it OK to start the BV pills tonight, or should I suck it up and wait until morning? Has anyone else had this kind of encounter? How do I prevent this from occurring again? I'm not a big fan of the type of chemical warfare thats going on in my vag, but at the same time, I don't really want to add to it more than I have to by taking pills that are going to conflict with each other.

Long story short.... HELP!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 9 comments